# SDR DALA2019100985797

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: L4 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR STOP INTERCOSTAL NUMBER 3 AT 4L DOOR JAM. CORRECTIVE ACTION: DOOR STOP INTERCOSTAL (TEE CLIP) NUMBER 3 AT 4L DOOR WAS REPLACED WITH CARD 5310-01371-0201 STEP 2 (A).
